# SDR DHL9772701C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING O/B FLAP HAS CHAFING ON UPPER SURFACE O/B END.  BURNISHED AREA, OUT OF LIMITS.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER  8.5 BY 4.5 AND FILLER 5.75  BY 1.5 PER SRM 57-50-4.
